# SDR ASAA9940163

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE AFT THREE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERABLE.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
